# SDR DALA2025112308527

- Difficulty date: November 23, 2025
- Submitted: November 23, 2025
- Operation: Air carrier
- Aircraft: N306DN
- Make and model: Airbus A321-213
- Aircraft serial: 7165
- Aircraft time: 27,115 hours, 12,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING BITE OF EPSU GOT EPSU 15WL CLASS I MSG.   REPLACED EPSU 15WL PER A321 AMM 33-51. (LP 8137933)
